# SDR 0003056717

- Difficulty date: August 10, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,198 hours, 21,171 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ON THE BS 980 FRAME WEB AND SHEAR TIE BETWEEN STRINGER 45RT AND 46 RT.  REPAIRED PER EA 67-178050.
